Lithuanian Mathematical Journal

, Volume 19, Issue 4, pp 503–508 | Cite as

Rate of convergence in the two-dimensional limit theorem

  • D. Krapavickaitė
Article

Keywords

Limit Theorem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. I. Banys, “On an estimate for the remainder term in the multivariate integral, limit theorem when there is convergence to a stable law,” Liet. Mat. Sb.,9, No. 4, 731–739 (1969).Google Scholar
  2. 2.
    A. A. Mitalauskas, “Estimate for the remainder term in the integral limit theorem in the case of convergence to a stable law,” Liet. Mat. Sb.11, No. 3, 627–639 (1971).Google Scholar
  3. 3.
    V. I. Paulauskas, “Estimates for the remainder term in the limit theorem in the case of a stable limit law,” Liet. Mat. Sb.,14, No. 1, 165–186 (1974).Google Scholar
  4. 4.
    S. M. Sadikova, “Two-dimensional analogs of Esseen's inequality with an application to the central limit theorem,” Teor. Veroyatn. Ee Primen.,11, No. 3, 369–380 (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • D. Krapavickaitė

There are no affiliations available

Personalised recommendations